ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Adhikari, Kartick and Reddy, Nanda Kishore (2017) Hole Probabilities for Finite and Infinite Ginibre Ensembles. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES (21). pp. 6694-6730.

Adhikari, Kartick and Reddy, Nanda Kishore and Reddy, Tulasi Ram and Saha, Koushik (2016) Determinantal point processes in the plane from products of random matrices. In: ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 52 (1). pp. 16-46.

This list was generated on Tue Oct 15 01:44:35 2019 IST.